# SDR DL72W961289

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Sta 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 CRACK FOUND IN 1183 BULKHEAD AT RBL 8 AND WL 172.  THIS ERA WILL GIVE INSTRUCTIONS TO ACCOMPLISH A REPAIR UNTIL THE FULL MODIFICATION REQUIRED BY AD 90-06-09 IS ACCOMPLISHED.  THE REPAIR WILL BE INSTALLED ON THE FORWARD SIDE OF THE 1183 BULKHEAD.
